| Model Number |
VCP423H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.The suture breaks easily.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Was there any adverse consequence associated with the patient? when was the suture broke easily (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.This is a combination product, and the event has been reviewed for both the suture and the triclosan.Trade name: irgacare®.Active ingredient(s): triclosan.Dosage form: suture/solid/parenteral.Strength : = 275 g/m.This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Date sent to the fda: 1/25/2023.This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 no device returned.H6 component code: c22 - photo analysis.H3 investigational summary - photo analysis: this is an analysis for a photo submitted to ethicon for evaluation.During the visual analysis, the following was observed: the photo shows an open box product code vcp423h with lot number sabcjdw0.The image is not clear to determine the failure mode or the reported condition.Based on the photo review, the event describe is not confirmed, however no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Because the instrument was not returned our evaluation is limited.As part of ethicon quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.